Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Blacksburg, VA

August 14, 2021Rockingham County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Aug 14, 2021, 12:13 AM EDT for Rockingham County, North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2021, 12:13 AM EDT (04:13 UTC)
Expired
Aug 14, 2021, 12:45 AM EDT
In force
32 min
Issued by
NWS Blacksburg, VA
Hail
0.00 in
Wind
40

County Rockingham County, NC

The radar

The Roanoke radar (KFCX), 78 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2291 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

983 
WWUS81 KRNK 140413
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
1213 AM EDT Sat Aug 14 2021
 
NCZ005-VAZ044-140445-
Rockingham NC-Pittsylvania VA-
1213 AM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of northeastern 
Rockingham and southwestern Pittsylvania Counties through 1245 AM 
EDT...

At 1213 AM EDT, Doppler radar was tracking a strong thunderstorm over
Eden, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Eden...
Wentworth...
Mayfield...
Oregon Hill...
Harrisons Crossroads...
Ruffin...
and Draper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3643 7984 3654 7974 3654 7971 3658 7971
      3665 7964 3654 7949 3654 7951 3646 7952
      3636 7978
TIME...MOT...LOC 0413Z 223DEG 10KT 3646 7974 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

BMG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 8:22 PM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Aug 13, 8:22 PM EDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
822 PM EDT Fri Aug 13 2021

.SYNOPSIS...
A cold front will move through the area Saturday and stall over
the southern Appalachians. This will result in unsettled
weather into early next week with scattered to numerous showers
and thunderstorms. Cooler temperatures can also be expected
early next week along with abundant cloud cover.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 815 PM EDT Friday...

A quick update to remove the Severe Thunderstorm Watch from
products, which ended at 8 PM. Showers and embedded storms are
across southeastern WV and parts of north central VA. These are
finally quieting down, and this has happened only recently.

Precipitation received today and this evening, especially over
Summers and Greenbrier Counties in WV, and Rockbridge County in
VA, may prime them for additional water issues tomorrow with
the FROPA.

As of 710 PM EDT Friday...

A few multicell clusters of thunderstorms and isolated showers
continue across WV and VA this evening. The severe threat is
largely over, however there is still the possibility for heavy
rainfall and gusty winds as this activity wanes. Outflow
boundaries and loss of insolation have stabilized much of the
area...and SPC mesoanalysis shows increasing CIN. Cloud to ground
lightning have decreased dramatically, with an increase in
intracloud flashes as stratiform regions grow. Will be dropping
the severe thunderstorm watch on time at 8 PM or a little
before.

Broad cyclonic flow aloft will push a cold front towards the TN
Valley towards morning, with showers and thunderstorms becoming
more widespread by mid morning.

As of 245 PM EDT Friday...

Scattered thunderstorms expected through this evening. Scattered
to numerous showers and storms expected again Saturday.

Scattered strong to isolated severe storms are expected until
sunset...most numerous across the Virginias. Severe thunderstorm
watch #436 is in effect until 8PM along the VA Blue Ridge and
foothills. After todays activity wanes, expect another muggy
night with lows in the 60s mountains to the lower 70s piedmont.

Threat for showers/thunderstorms will continue across WVA
through the overnight per approach of the upstream cold front.
This front is expected to move southeast across the OH valley
tonight and essentially be on our doorstep by daybreak Saturday.
Expect showers/storms to be ongoing along the front Saturday
morning, becoming more prolific as the front crosses the
forecast area during the day. Forecast reflects better than a
50/50 chance for wetting Saturday, rain amounts generally
between 0.25 and 0.50...locally higher where thunderstorms
persist. Still looking at scattered strong storms with isolated
severe per temperatures warming back into the 80s to lower 90s,
another unstable day.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 200 PM EDT Friday...

An upper level ridge off the Southeast Coast will slow down the
arrival of a cold front trying to move southeast across the Ohio
Valley late Saturday. The latest models have the front moving over
the mountains Saturday evening, then into northern North Carolina by
sunrise Sunday morning. SPC currently has a Marginal Risk for severe
thunderstorms where the lee trough reside over the piedmont.
However, with the front approaching and entering the mountains
during diurnal heating, expected this risk area maybe expanded
westward. Also with very high PWATs, any storm can produce heavy
downpours, leading to flash flooding. From initial appearances,
Saturday afternoon and night will be the most active weather day of
the period.

Surface high pressure moves over New England Sunday and wedges south
into the Carolinas Sunday night. With the upper level ridge
remaining off the Southeast Coast, tropical moisture will overrun
the wedge, keeping Sunday mostly cloudy. Rain chances will be best
near the front (along the VA/NC border) during the day then fade
through the evening. The area will be deeper into the wedge on
Monday. As the winds become southeasterly, we are most likely to see
extensive cloud cover with spotty areas of light rain/drizzle,
moreso along the eastern slopes of the NW NC/SW VA Blue Ridge. Rain
may gain intensity Monday night as remnants of TS Fred moves inland
over the southeastern states with surface winds increasing from the
southeast along the southern Blue Ridge.

Having a wedge, abundant clouds and rain in the forecast,
temperatures will run around 10F cooler than normal Sunday and
Monday. High temperatures each day should not make it into the
80s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 200 PM EDT Friday...

The upper level ridge will remain off the Southeast Coast with a
surface wedge over the Mid Atlantic states on Tuesday. The big
question is, where is Fred? The Hurricane Center has the center of
the remnants of TS Fred in the vicinity of the northern GA/AL border
Tuesday afternoon. Some models have the storm wobbling in this area
for another day while others track it slowly to the north along the
western side of the Appalachains Mountains Tuesday into Wednesday.
We will have high PoPs for the Tuesday-Wednesday time-frame, then
back to afternoon summer-time convection Thursday.

Temperatures will remain cooler than normal Tuesday and Wednesday.
Temperatures return to near normal on Thursday.

For official details on Tropical Storm Fred, please refer to the
guidance from NHC.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
As of 700 PM EDT Friday...

Scattered storms expected until soon after sunset...activity
diminishing after sunset. An inbound frontal boundary will
likely result in upstream activity persisting across WV and the
Mason Dixon.

Maintained VCTS for all TAF sites until about 00Z...then removed
for the overnight. Expect repeat thunderstorm threat Saturday,
but more prolific in coverage as a cold front slowly moves
through the central Appalachians from N-S.

Any fog tonight will be patchy.

Winds are expected to be mainly from the west and under 10
kts. Expect strong outflow wind gusts near thunderstorms.

Forecast confidence = good.

Extended Aviation Discussion...

A cold front moving in from northwest will bring a better
threat of storms for the weekend and into early next week,
potentially enhanced by tropical moisture from Fred. So overall,
aside from storms and patchy fog, should be mainly VFR, with
potential for sub-VFR over the weekend if we get an easterly
fetch behind the front off the Atlantic, especially at night.

&&

.CLIMATE...
As of 115 AM EDT Friday...

Records for:

Friday 08/13/2021
Site  MaxT Year  MinT Year  LoMax Year  HiMin Year
KBLF    95 1925    46 1919     63 1966     70 2016
KDAN   102 1977    52 1930     68 1979     77 1918
KLYH    98 1935    49 1930     68 1986     75 1926
KROA    99 1926    45 1930     69 1946     74 2019
KRNK    95 1926    43 1930     64 1996     68 2016

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...PM
NEAR TERM...PM/SH
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...PM
CLIMATE...PM/WP
Hazardous weather outlook, Aug 13, 8:16 PM EDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
816 PM EDT Fri Aug 13 2021

VAZ035-045>047-058-059-150030-
Amherst-Campbell-Appomattox-Buckingham-Halifax-Charlotte-
816 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered strong thunderstorms are possible Saturday afternoon. There
could be some locally heavy rainfall over the weekend as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Reports should be submitted by
phone, social media, by email at rnk.skywarn@noaa.gov or online at
www.weather.gov/rnk.

NCZ001>006-018>020-VAZ007-009>020-022>024-032>034-043-044-WVZ042>044-
507-508-150030-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Henry-Pittsylvania-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
816 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia, west central Virginia and southeast West Virginia.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rainfall could lead to localized flooding this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Hanes

In the hours before

Local storm report, Aug 13, 10:02 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1002 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND DMG     2 NW ROCKBRIDGE BATHS   37.92N 79.44W
08/13/2021                   ROCKBRIDGE         VA   LAW ENFORCEMENT

            TREE DOWN ON MAURY RIVER ROAD. TIME
            ESTIMATED FROM RADAR.

&&

SHH
Special weather statement, Aug 13, 10:28 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1028 PM EDT Fri Aug 13 2021

VAZ044-058-140315-
Halifax VA-Pittsylvania VA-
1028 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southeastern
Pittsylvania and southwestern Halifax Counties and the City of
Danville through 1115 PM EDT...

At 1027 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ringgold, or near Danville, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Danville...
Blairs...
Elmo...
Ringgold...
Westover Hills...
and Keeling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3666 7950 3682 7928 3663 7908 3654 7928
      3654 7947
TIME...MOT...LOC 0227Z 242DEG 11KT 3661 7935

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

BMG
Special weather statement, Aug 13, 11:36 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1136 PM EDT Fri Aug 13 2021

VAZ007-140415-
Tazewell VA-
1136 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southwestern
Tazewell County through 1215 AM EDT...

At 1136 PM EDT, Doppler radar was tracking a strong thunderstorm near
Raven, or 8 miles southwest of Richlands, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Richlands...
Cedar Bluff...
Raven...
Glen Burke...
Claypool Hill...
Cliffield...
and Bandy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3716 8187 3717 8187 3718 8180 3720 8176
      3723 8174 3724 8174 3724 8172 3721 8169
      3702 8156 3696 8170 3698 8171 3696 8178
      3705 8182 3711 8189 3714 8190
TIME...MOT...LOC 0336Z 236DEG 12KT 3701 8191

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BMG
Local storm report, Aug 13, 11:39 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1139 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     1 NNE GLENVAR           37.28N 80.15W
08/13/2021                   ROANOKE            VA   911 CALL CENTER

            A TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS
            ALONG STANLEY FARM ROAD.

1242 PM     TSTM WND DMG     1 SSW CLOVERDALE        37.35N 79.93W
08/13/2021                   ROANOKE            VA   911 CALL CENTER

            A LARGE TREE WAS BLOWN DOWN BY THUNDERSTORM
            WINDS ALONG CRUTCHFIELD STREET.

1256 PM     TSTM WND DMG     1 SE CLOVERDALE         37.35N 79.90W
08/13/2021                   BOTETOURT          VA   911 CALL CENTER

            ONE LARGE TREE WAS BLOWN DOWN BY
            THUNDERSTORM WINDS, PARTIALLY BLOCKING
            STAYMAN ROAD.

0237 PM     TSTM WND DMG     2 NW ROCKBRIDGE BATHS   37.92N 79.44W
08/13/2021                   ROCKBRIDGE         VA   LAW ENFORCEMENT

            TREE DOWN ON MAURY RIVER ROAD. TIME
            ESTIMATED FROM RADAR.

0325 PM     TSTM WND DMG     5 ESE CALLANDS          36.80N 79.49W
08/13/2021                   PITTSYLVANIA       VA   DEPT OF HIGHWAYS

            A LARGE TREE WAS BLOWN DOWN BY THUNDERSTORM
            WINDS NEAR THE INTERSECTION OF BEARSKIN ROAD
            AND BANISTER ROAD.

0355 PM     TSTM WND DMG     1 NW LAWN               37.84N 80.76W
08/13/2021                   SUMMERS            WV   PUBLIC

            MOTORIST OBSERVED TREES AND TREE LIMBS BLOWN
            DOWN ALONG INTERSTATE 64 NEAR THE BORDER OF
            GREENBRIER AND SUMMERS COUNTIES.

0400 PM     TSTM WND DMG     2 SE ELTON              37.79N 80.79W
08/13/2021                   SUMMERS            WV   FIRE DEPT/RESCUE

            A TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS
            NEAR THE INTERSECTION OF MICHAELS WAY AND
            LICK CREEK ROAD.

0404 PM     TSTM WND DMG     1 NNE BENT CREEK        37.55N 78.82W
08/13/2021                   BUCKINGHAM         VA   DEPT OF HIGHWAYS

            A TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS
            ALONG RIVER ROAD.

0520 PM     TSTM WND DMG     2 SSW CHRISTIANSBURG    37.12N 80.42W
08/13/2021                   MONTGOMERY         VA   NWS EMPLOYEE

            A TREE WAS BLOWN DOWN ON TOP OF A VEHICLE
            NEAR THE INTERSECTION OF GROVE AVENUE AND
            WEST MAIN STREET.

0520 PM     TSTM WND DMG     1 SSW CHRISTIANSBURG    37.13N 80.41W
08/13/2021                   MONTGOMERY         VA   NWS EMPLOYEE

            A TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS
            NEAR THE INTERSECTION OF 1ST STREET AND
            CHRISMAN STREET.

0521 PM     TSTM WND DMG     1 WSW CHRISTIANSBURG    37.14N 80.42W
08/13/2021                   MONTGOMERY         VA   NWS EMPLOYEE

            A TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS
            ALONG WADES LANE.

&&
Special weather statement, Aug 13, 11:43 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1143 PM EDT Fri Aug 13 2021

NCZ005-VAZ043-044-140415-
Rockingham NC-Henry VA-Pittsylvania VA-
1143 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of
northeastern Rockingham, southwestern Pittsylvania and southeastern
Henry Counties through 1215 AM EDT...

At 1143 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wentworth, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eden...
Wentworth...
Mayfield...
Oregon Hill...
Harrisons Crossroads...
Draper...
and Aiken Summit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3645 7989 3665 7971 3653 7951 3648 7952
      3636 7981
TIME...MOT...LOC 0343Z 230DEG 12KT 3644 7977

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

BMG
Special weather statement, Aug 14, 12:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1213 AM EDT Sat Aug 14 2021

NCZ005-VAZ044-140445-
Rockingham NC-Pittsylvania VA-
1213 AM EDT Sat Aug 14 2021

...A strong thunderstorm will impact portions of northeastern
Rockingham and southwestern Pittsylvania Counties through 1245 AM
EDT...

At 1213 AM EDT, Doppler radar was tracking a strong thunderstorm over
Eden, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eden...
Wentworth...
Mayfield...
Oregon Hill...
Harrisons Crossroads...
Ruffin...
and Draper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3643 7984 3654 7974 3654 7971 3658 7971
      3665 7964 3654 7949 3654 7951 3646 7952
      3636 7978
TIME...MOT...LOC 0413Z 223DEG 10KT 3646 7974

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BMG

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:08 PM EDTSpecial Weather StatementRNKTazewell52 min
Aug 13, 8:41 PM EDTSpecial Weather StatementRNKCity of Lynchburg34 min
Aug 13, 9:46 PM EDTSpecial Weather StatementRNKCity of Danville44 min
Aug 13, 10:28 PM EDTSpecial Weather StatementRNKCity of Danville47 min
Aug 13, 11:36 PM EDTSpecial Weather StatementRNKTazewell39 min
Aug 13, 11:48 PM EDTSevere Thunderstorm WarningRNKTazewell57 min
Aug 14, 2:39 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham66 min
Aug 14, 2:45 PM EDTSpecial Weather StatementRNKFranklin30 min
Aug 14, 4:05 PM EDTSpecial Weather StatementRNKCity of Martinsville25 min
Aug 14, 4:07 PM EDTSpecial Weather StatementRNKPatrick23 min
Aug 14, 4:08 PM EDTSpecial Weather StatementRNKCharlotte37 min
Aug 14, 4:30 PM EDTSpecial Weather StatementRNKPatrick30 min
Aug 14, 4:31 PM EDTSpecial Weather StatementRNKCity of Martinsville29 min
Aug 14, 4:34 PM EDTSpecial Weather StatementRNKHalifax26 min
Aug 14, 4:46 PM EDTAreal Flood AdvisoryRNKPatrick2 hr
Aug 14, 4:50 PM EDTAreal Flood AdvisoryRNKCharlotte3 hr
Aug 14, 5:04 PM EDTSpecial Weather StatementRNKHalifax26 min
Aug 14, 5:05 PM EDTSpecial Weather StatementRNKFranklin25 min
Aug 14, 5:08 PM EDTSpecial Weather StatementRNKCharlotte37 min
Aug 14, 5:16 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax59 min
Aug 14, 5:25 PM EDTSpecial Weather StatementRNKCity of Galax35 min
Aug 14, 5:29 PM EDTSpecial Weather StatementRNKFranklin31 min
Aug 14, 5:35 PM EDTAreal Flood AdvisoryRNKHalifax3 hr
Aug 14, 5:45 PM EDTSevere Thunderstorm WarningRNKCarroll, Grayson, Wythe45 min
Aug 14, 5:46 PM EDTSpecial Weather StatementRNKFranklin29 min
Aug 14, 6:10 PM EDTAreal Flood AdvisoryRNKCharlotte2 hr
Aug 14, 6:31 PM EDTAreal Flood AdvisoryRNKHalifax2 hr
Aug 14, 6:38 PM EDTAreal Flood AdvisoryRNKCarroll, Grayson, Wythe117 min
Aug 14, 6:39 PM EDTSpecial Weather StatementRNKHalifax36 min
Aug 14, 6:55 PM EDTSpecial Weather StatementRNKWythe35 min
Aug 14, 7:18 PM EDTSevere Thunderstorm WarningRNKPulaski, Wythe22 min
Aug 14, 7:22 PM EDTSpecial Weather StatementRNKAmherst, City of Buena Vista23 min
Aug 14, 7:25 PM EDTSpecial Weather StatementRNKBedford35 min
Aug 14, 7:29 PM EDTSpecial Weather StatementRNKSmyth31 min
Aug 14, 7:31 PM EDTSpecial Weather StatementRNKCity of Buena Vista29 min
Aug 14, 7:35 PM EDTSpecial Weather StatementRNKBath25 min
Aug 14, 7:43 PM EDTSpecial Weather StatementRNKPulaski32 min
Aug 14, 7:47 PM EDTAreal Flood AdvisoryRNKPulaski, Wythe85 min
Aug 14, 7:50 PM EDTSpecial Weather StatementRNKAmherst, Buckingham, City of Buena Vista25 min
Aug 13, 9:12 PM EDTSpecial Weather StatementRNKCaswell33 min
Aug 13, 11:43 PM EDTSpecial Weather StatementRNKRockingham32 min
Aug 14, 2:52 PM EDTSevere Thunderstorm WarningRNKSurry, Wilkes38 min
Aug 14, 3:13 PM EDTAreal Flood AdvisoryRNKSurry, Wilkes3 hr
Aug 14, 3:32 PM EDTSpecial Weather StatementRNKSurry28 min
Aug 14, 4:14 PM EDTSpecial Weather StatementRNKStokes31 min
Aug 14, 5:08 PM EDTSpecial Weather StatementRNKStokes37 min
Aug 14, 5:12 PM EDTSpecial Weather StatementRNKCaswell33 min
Aug 14, 5:14 PM EDTSpecial Weather StatementRNKRockingham31 min
Aug 14, 5:22 PM EDTSpecial Weather StatementRNKAlleghany23 min
Aug 14, 5:49 PM EDTSpecial Weather StatementRNKRockingham26 min
Aug 14, 5:53 PM EDTAreal Flood AdvisoryRNKRockingham, Stokes3 hr
Aug 14, 6:17 PM EDTSpecial Weather StatementRNKRockingham28 min
Aug 13, 8:52 PM EDTSpecial Weather StatementRNKMercer38 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.